Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Sudafed Mucus Relief Triple Action Cold & Flu Tablets - 16

Sudafed Mucus Relief Triple Action Cold & Flu Tablets

Double click on above image to view full picture

Zoom Out
Zoom In

  • Sudafed Mucus Relief Triple Action Cold & Flu Tablets
Sudafed Mucus Relief Triple Action Cold & Flu Tablets - 16
16 Tablets
£4.90
Relief for colds, flu and excess mucus
Symptoms relieved: aches and pains, sore throat, headache, nasal congestion, lowering of temperature and chesty coughs.
Suitable for 12 years and older
See full details below
OR
Description

Details

Sudafed Mucus Relief Triple Action Cold and Flu Tablets with Paracetamol, Guaifenesin & Phenylephrine, help relieve the symptoms associated with colds and flu

Symptoms relieved:

  • Excess mucus 
  • Aches and pains
  • Fever
  • Chills
  • Headache
  • Blocked nose
  • Sore throat
  • Chesty cough
  • Catarrh
  • Painful sinuses

How does it work?

Paracetamol, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Guaifenesin, Action: Expectorant, Relief of: Chesty Cough
Phenylephrine Hydrochloride, Action: Decongestant, Relief of: Blocked nose, painful sinuses, excess mucus

Knowledge

Sudafed Mucus Relief Triple Action Cold & Flu contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Phenylephrine hydrochloride is a decongestant that unblocks your nose and sinuses helping you breathe more easily. Guaifenesin is an expectorant that loosens phlegm and relieves a chesty cough.

Instructions

Please read the leaflet enclosed in the product carefully before use.

For oral use.

Swallow whole with water. Do not chew.
Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required.
Do not take more than 8 tablets (4 doses) in any 24 hour period.

Warnings

Please read the leaflet enclosed in the product carefully before use.

Age Restrictions

Not recommended for under 12 years old

Do Not Use

If you are allergic to any ingredients in the product

Any other paracetamol-containing products. This medicine contains paracetamol

Any other cough suppressant or any other cold and flu products alongside taking this medicine

Consult Your Doctor Or Pharmacist Before Use

If you are taking medication or are under medical care

If you are pregnant or breast feeding 

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active ingredients: Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 5mg.

Other ingredients: Microcrystalline cellulose, Stearic acid, Povidone, Hypromellose, Polyethylene glycol